Expanded Integral differential equations and their applications

Document Type : Research Paper


Ministry of Education, Directorate of Education, Babylon, Iraq


Differential equations can be used to examine patrials of higher rank with varying coefficients in various regions of the Cartesian coordinate plane. Meanwhile, the researchers and scientists have N. Rajabov, A.S. Star and F.A. Nasim Adeeb Haneen, and others. As a result, while the coefficients of partial differential equations differ from those of partial differential equations, this research examined the partial differential equation based on its rank (fourth rank). Conditions are established for the production of their coefficients within the context of that equation. In multiple different scenarios involving these coefficients, a single solution for that partial differential equation. These circumstances were summed up in five theories.


[1] K.A. Al-Samarrai, Methods of Solving Equations, College of Science, University of Baghdad.
[2] S.I. Al-Ghabrabi and S. H. Jassim, Differential Equations, Statistical Number, Faculty of Management and
Economics, University of Baghdad, 1988.
[3] C.H. Edwards, Differential Equations and Boundary Value Problems, Prentice-Hall, XII, 2000.
[4] S.G. Mikhlin, Lectures on Linear Integral Equations, Courier Dover Publications, Moscow, 1959.
[5] R. Nusrat, Introduction to The Theory of Differential Equations, Textbook for a Special Course, Tajikistan
Dushanbe, 1992.
[6] R. Nusrat, Integral Representations and Boundary Value Problems for Some Differential Equations with a Singular
line, 1985 Part 4.
[7] I.G. Petrovsky, Lectures on The Theory of Ordinary Differential Equations, Dover Publications Inc., Moscow,
[8] V.S. Vladimirov, Equations of Mathematical Physics, Mir; Rev. from the 1981 Russian ed Edition, Moscow, 1981.
[9] R. White, An enthalpty formulation of the stefan problem, SIAM J. Numerical Anal. 19(6) (1982) 1129–1157.
[10] R. White, A numerical solution of the enthalpy formulation of the stefan problem, SIAM J. Numerical Anal. 19(6)
(1982) 1158–1172.
[11] H. Whitney, Analytic extensions of di erentiable functions de ned in closed sets, Trans. Amer. Math. Soc. 36(1)
(1934) 63–89.
[12] D. Xiu and D. M. Tartakovsky, Numerical methods for di erential equations in random domains, SIAM J. Sci.
Comput. 28(3) (2006) 1167–1185.
[13] W. Zhang and Z. Kang, Robust shape and topology optimization considering geometric uncertainties with stochastic
level set perturbation, Int. J. Numerical Meth. Engin. 110(1) (2017) 31–56.
Volume 13, Issue 1
March 2022
Pages 1479-1491
  • Receive Date: 08 March 2021
  • Accept Date: 22 May 2021